# SDR TRB2005F00005

- Difficulty date: July 17, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011494500
- Condition: Burned
- Location: Lt A/C Recirc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER TURNING THE AIRCRAFT BATTERY ON, A STRONG ELECTRICAL SMELL, SMOKE AND FUMES SPREAD INTO THE CABIN AND COCKPIT.  EMERGENCY EVACUATION CONDUCTED.  REPLACED LEFT AIR CONDITIONING RECIRCULATING FAN.  (M)
